# SDR SWAA2022021160703

- Difficulty date: January 11, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221EF AT PASSENGER CABIN ; 2022-11397 / [01] CALIPER: P/N: 500-464; S/N: 15331932; DUE DATE: 26-OCT-22.; [02] HOT BONDER P/N HCS9200B S/N 13061394 DUE DATE 05-AUG-22.; [03] SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24-FEB-22; [04] SCALE: P/N: SCA-301; S/N: 412132; DUE DATE: 24-FEB-22; [05] SCALE P/N CL5000 S/N AE-408751 DUE DATE 19-MAR-22.; [06] REPAIRED FLOOR PANEL 221EF IAW B737-700 SRM 53-00-50-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFFS BELOW.; [07] TASK COMPLETED. RII COMPLETED.
